MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number HY1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 03/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A male patient underwent aquablation therapy to treat symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation (procept) became aware that post-aquablation, the patient experienced rectal injury.It was also noted that, despite the patient having a j-pouch, the patient understood the inherent risks and was still determined to undergo aquablation therapy.According to the treating surgeon, the procedure was successfully completed, and no additional medical intervention was required.The patient's current status and whether they have been discharged remain unknown despite multiple follow-ups.No malfunction of the hydros robotic system was reported.
 
Additional Manufacturer Narrative
The hydros robotic system is a reusable device; therefore, it is still currently in possession of the user facility.The investigation of this event consisted of a review of the device history record (dhr), and user manual (um).A review of the device history record (dhr) for hy1000t/serial number (b)(6) was performed, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the device met all design and manufacturing specifications when released for distribution.A review of the log files for this procedure could not be conducted as they were not provided.Efforts were made to obtain the log files without success.If the log files are made available in the future, then this complaint will be reopened to conduct such a review.The hydros robotic system's user manual (um) um0401-00-01, us, english, rev.C, was reviewed.4.2.3 warnings: procedure: do not use excessive force when manipulating the trus probe to avoid rectal injury.As with any surgical urologic procedure, potential perioperative risks of the aquablation procedure include the following, some of which may lead to serious outcomes and may require intervention: rectal incontinence or rectal injury, including perforation.The hydros robotic system is a reusable device; therefore, it is still currently in possession of the user facility.It was reported that the patient experienced rectal injury.It was also noted that, despite the patient having a j-pouch, the patient understood the inherent risks and was still determined to undergo aquablation therapy.According to the treating surgeon, the procedure was successfully completed, and no additional medical intervention was required.The patient's current status and whether they have been discharged remain unknown despite multiple follow-ups.The hydros robotic system's user manual (um) lists rectal perforation and rectal injury as a potential risk of aquablation therapy.Based on the review of the information provided, dhr, and um, the event is considered not to be device related.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
HYDROS ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key25018682
Report Number3012977056-2026-00092
Device Sequence Number10332865
Product Code PZP
UDI-Device Identifier00850055427068
UDI-Public010085005542706811250109
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K240200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberHY1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale